# SDR ASAA2019112201411

- Difficulty date: November 20, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 36,115 hours, 10,762 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START: MASTER CAUTION GAVE AIR COND WITH ZONE TEMP. THIS RESET WITH MASTER CAUTION PUSH TO RESET. THE ZONE TEMP WAS CONT CAB. GROUNDED - YES. RELEASED PER MEL 21-21G FLIGHT DECK PRIMARY TEMP CONTROL INOP. ACCOMPLISHED ZONE TEMP CONTROL BITE B737-800 AMM 21-61-00 GRD VERIFICATION SUCCESSFUL THIS CLEARS MEL 21-21G.
